New evidence for Green's conjecture on syzygies of canonical curves
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 2, pp. 145-152.
@article{ASENS_1998_4_31_2_145_0,
     author = {Hirschowitz, Andr\'e and Ramanan, S.},
     title = {New evidence for Green's conjecture on syzygies of canonical curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {145--152},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {2},
     year = {1998},
     doi = {10.1016/s0012-9593(98)80013-x},
     zbl = {0923.14017},
     mrnumber = {99a:14033},
     language = {en},
     url = {archive.numdam.org/item/ASENS_1998_4_31_2_145_0/}
}
Hirschowitz, A.; Ramanan, S. New evidence for Green's conjecture on syzygies of canonical curves. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 2, pp. 145-152. doi : 10.1016/s0012-9593(98)80013-x. http://archive.numdam.org/item/ASENS_1998_4_31_2_145_0/

[A] S. Ju. Arakelov, Families of algebraic curves with fixed degeneracy, (Math. USSR Izvestjia, Vol. 5, 1971, n. 6). | Zbl 0248.14004

[ELMS] D. Eisenbud, H. Lange, G. Martens and F.-O. Schreyer, The Clifford dimension of a projective curve, (Compositio Math. 72, 1989, pp. 173-204). | EuDML 89987 | Numdam | MR 1030141 | Zbl 0703.14020

[G] M. Green, Koszul cohomology and the geometry of projective varieties, (Journal of Diff. Geometry, 19, 1984, pp. 125-171). | MR 739785 | Zbl 0559.14008

[GL] M. Green and R. Lazarsfeld, Appendix to [G].

[HM] J. Harris and D. Mumford, On the Kodaira dimension of the moduli space of curves, (Invent. Math., 67, 1982, pp. 23-86). | EuDML 142898 | MR 664324 | Zbl 0506.14016

[M] D. Mumford, Towards an enumerative geometry of the moduli space of curves, Arithmetic and Geometry II (M. Artin and J. Tate, eds.) Birkhaüser Verlag, Boston-Basel-Berlin, 1983, pp. 271-328. | MR 717614 | Zbl 0554.14008

[PR] K. Paranjape and S. Ramanan, On the canonical ring of a curve, (Algebraic Geometry and Commutative Algebra in Honor of Masayoshi Nagata, Vol. II, 1988, pp. 503-516). | MR 977775 | Zbl 0699.14041

[Sch] F. O. Schreyer, Syzygies of canonical curves and special linear series, (Math. Ann., 275, 1986, pp. 105-137). | EuDML 164137 | MR 849058 | Zbl 0578.14002

[V] C. Voisin, Courbes tétragonales et cohomologie de Koszul, (J. für die r. und ang. Math., 387, 1988, pp. 11-121). | EuDML 153028 | MR 946352 | Zbl 0652.14012